# SDR AALA202207271788

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,465 hours, 32,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2702
- Condition: Cracked
- Location: Zone 800 - Doors
- Part time: 64,645 hours, 29,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DOOR DAMPER CYLINDER ACCUMULATOR CRACKED. REPLACED DOOR DAMPER CYLINDER ACCUMULATOR PER AMM 52-11-14 .
